# SDR SWAA2022012618206

- Difficulty date: June 17, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 37,332 hours, 24,709 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 540 INTERCOSTAL BETWEEN RBL 0-25 CRACKED ON OB END / REMOVED & REPLACED AT BS 540 INTERCOSTAL (FLOOR SUPPORT) BETWEEN RBL0-25 PER SRM 51-40-02-0G-0
